# SDR SWAA2024030848045

- Difficulty date: February 2, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 LEADING EDGE SLAT NOSE SKIN EVIDENCE OF CRACK AT APPROX. SS322.71 #2 LEADING EDGE SLAT NOSE SKIN EVIDENCE OF CRACK AT APPROX. SS322.26<[01] ACCOMPLISHED L/E #2 SLAT NOSE SKIN REPAIR SRM 57-42-01-2R-8 AND RE-INSTALLED ACCESS PANEL 524CB; 524DB; 524EB AND FLEX SEAL REMOVED ON STEP 1 REF SRM 51-40-02-0G-0;[02] VERIFIED #2 SLAT NOSE SKIN REPAIR STEP 1
